# SDR ASAA2019071030003

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 25,820 hours, 8,421 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6017
- Condition: Failed
- Location: Refuel Panel
- Part time: 35,500 hours, 11,192 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FUELING AN "ID FAIL" INDICATION ON THE CENTER TANK INDICATOR APPEARED (ON THE GAGE IN THE FUELING COMPARTMENT). GROUNDED - YES. PULLED AND COLLARED 4 C/BS. REPLACED CENTER TANK FUEL IND. PER AMM 28-41-61. RESET 4 C/B'S.
